# SDR DALA2025041502938

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 35,920 hours, 13,859 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 29,274 hours, 19,831 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Line
- Part number: 32144464
- Part serial: 1956
- Condition: Defective
- Location: Prsov
- Part time: 100,464 hours, 10,168 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHIP 3801 -MISC/DE- DECLARED EMERGENCY ON DESCENT TO DTW DUE TO RIGHT ENGINE LOW DUCT PRESSURE AND ENGINE VIBRATION. CORRECTIVE ACTION: REPLACED PRSOV CONTROL PRESSURE LINE, PRSOV, HSV AND AC MODULE. OPS CHECKS GOOD.
